family, i took my last dose of percocet at 315 pm, about 1045 pm i began having the worse wds, and just could not take it and took 32.5 mg, and mind you im on my taper from this evil pill. i do feel super tired, more then usual. its not like i havent taken this dose before, just wow, the tiredness im feeling. does anyone know why there are times that when you take narcotic pain meds you feel it more sometimes then the other? should i have something to worry about? should i go er and ask for my stomache to be pumped? anyone with any advice is appreciated. ty, leanne
Hi leanne. I just logged on to the site. I know little about the world of pain drugs. I haven't seen laurie post as of yet. Not knowing your taper, I'd be hesitant to suggest anything and then have it cause harm. Try and stay awake, though I know you're feeling very tired at the moment. I think thats a key, staying alert best you can.
Hi leanne, how are you feeling now? I don't know what dose you had gotten down to, but 32.5 is a pretty high dose, but don't think it is fatal or anything like that. You are going to feel very tired. If you were still at that high a dose you will have withdrawals. You have to do this slower than that or was this just what you had left? I guess I'm not sure how to answer because iIdon't know your taper plan.What was your last dose yesterday at 3 PM? How much do you have left?I can try to help. I haven't been on too much because I haven't been feeling well, & have seen your comments about withdrawal, but don't know the details. It's been 4 hours since you posted, so wondering how it's going now? Please let us know what is goin on with you now...
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can I taper off percocet ? I started taking percocet this past summer when I had sever back pain
Posted 16 Feb 2010 • 2 answers
Posted 7 Sep 2010 • 6 answers
Posted 15 Jun 2011 • 1 answer
Posted 13 Sep 2011 • 3 answers
Posted 1 Mar 2012 • 2 answers